Translator Disclaimer
March 2018 Twisted Alexander polynomials of genus one two-bridge knots
Anh T. Tran
Kodai Math. J. 41(1): 86-97 (March 2018). DOI: 10.2996/kmj/1521424825

Abstract

Morifuji [14] computed the twisted Alexander polynomial of twist knots for nonabelian representations. In this paper we compute the twisted Alexander polynomial and Reidemeister torsion of genus one two-bridge knots, a class of knots which includes twist knots. As an application, we give a formula for the Reidemeister torsion of the 3-manifold obtained by $\frac{1}{q}$-Dehn surgery on a genus one two-bridge knot.

Citation

Download Citation

Anh T. Tran. "Twisted Alexander polynomials of genus one two-bridge knots." Kodai Math. J. 41 (1) 86 - 97, March 2018. https://doi.org/10.2996/kmj/1521424825

Information

Published: March 2018
First available in Project Euclid: 19 March 2018

zbMATH: 1354.57023
MathSciNet: MR3777388
Digital Object Identifier: 10.2996/kmj/1521424825

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • March 2018
Back to Top